# SDR UALA2012083104911

- Difficulty date: August 31, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,519 hours, 23,096 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST FAILS AT FWD FIGHT ATT PANEL.  REPLACED RIGHT CENTER EMERGENCY BATTERY PACK, TESTED GOOD.
